# SDR CKSA97528

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND NON-SRM REPAIR LOCATED CENTER BELLY FS 789.  REMOVED NON-SRM REPAIR AND INSTALLED PROPER REPAIR IAW L1011 SRM 53-31-00 FIG 806.
